×

zbMATH — the first resource for mathematics

Fixing subgraphs and Ulam’s conjecture. (English) Zbl 0271.05125

MSC:
05C99 Graph theory
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Greenwell, D.L; Hemminger, R.L, Reconstructing graphs, (), 91-114 · Zbl 0187.45601
[2] Harary, F; Manvel, P.A, The reconstruction conjecture for labelled graphs, (), 131-150
[3] Kelly, P.J, A congruence theorem for trees, Pacific J. math., 7, 961-968, (1957) · Zbl 0078.37103
[4] Robertson, N; Zimmer, J.A, Automorphisms of subgraphs obtained by deleting a pendant vertex, J. combinatorial theory, 12, 169-173, (1972) · Zbl 0225.05110
[5] Sheehan, J, Fixing sub-graphs, J. combinatorial theory, 12, 226-244, (1972) · Zbl 0233.05112
[6] Ulam, S.M, (), 29
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.